# SDR ASAA2021092336075

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 54,468 hours, 16,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERWING ROW SIGN HAS FALLEN OFF AT ROW 16. GROUNDED - YES. REINSTALLED AND SECURED AS REQUIRES OVERWING EXIT LIGHT SIGN IAW B737-800 33-51-01.
